Journal of Inequalities and Applications
Volume 2008 (2008), Article ID 518646, 9 pages
doi:10.1155/2008/518646
Research Article
On a Generalized Retarded Integral Inequality with Two Variables
1Department of Mathematics, Hechi College, Guangxi, Yizhou 546300, China
2Department of Mathematics, Sichuan University, Chengdu, Sichuan 610064, China
Received 16 November 2007; Accepted 22 April 2008
Academic Editor: Wing-Sum Cheung
Copyright © 2008 Wu-Sheng Wang and Cai-Xia Shen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Abstract
This paper improves Pachpatte's results on linear integral inequalities with two variables, and gives an estimation for a general form of nonlinear integral inequality with two variables. This paper does not require monotonicity of known functions. The result of this paper can be applied to discuss on boundedness and uniqueness for a integrodifferential equation.